PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 191-203
Tytuł artykułu

Solving a permutation problem by a fully polynomial-time approximation scheme

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a problem of optimal discrete control with a discrete control set composed of vertices of an n-dimensional permutohedron, a fully polynomial-time approximation scheme is proposed.
Twórcy
  • Adam Mickiewicz University, Faculty of Mathematics and Computer Science, Poland
  • Adam Mickiewicz University, Faculty of Mathematics and Computer Science, Poland
  • Adam Mickiewicz University, Faculty of Mathematics and Computer Science, Poland
Bibliografia
  • [1] S. Gawiejnowicz, Time-Dependent Scheduling, Monographs in Theoretical Computer Science: An EATCS Series (Springer, 2008).
  • [2] S. Gawiejnowicz, W. Kurc and L. Pankowska, A greedy approach for a time-dependent scheduling problem, Lecture Notes in Computer Science 2328 (2002), 79-86.
  • [3] S. Gawiejnowicz, W. Kurc and L. Pankowska, Analysis of a time-dependent scheduling problem by signatures of deterioration rate sequences, Discrete Appl. Math. 154 (2006), 2150-2166. doi: 10.1016/j.dam.2005.04.016
  • [4] O.H. Ibarra and C.E. Kim, Fast approximation algorithms for the knapsack and sum of subset problems, Journal of ACM 22 (1975), 463-468. doi: 10.1145/321906.321909
  • [5] G. Mosheiov, V-shaped policies for scheduling deteriorating jobs, Operations Research 39 (1991), 979-991. doi: 10.1287/opre.39.6.979
  • [6] G. Woeginger, When does a dynamic programming formulation guarantee the existence of an FPTAS? INFORMS Journal on Computing 12 (2000), 57-73. doi: 10.1287/ijoc.12.1.57.11901
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1119
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.